# SDR KY7A2023080500038

- Difficulty date: August 2, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N889DC
- Make and model: Frchld SA227DC
- Aircraft serial: DC812B
- Aircraft time: 35,371 hours, 39,188 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FIRE LIGHT  ERRONEOUSLY ON DURING SHORT FINAL FOR 3 SECONDS & AGAIN DURING TAXI FOR 3 SECONDS. REPAIRED WIRING TO LH ENGINE FIRE DETECTOR OPS CHECK GOOD PER SA227 AMM CH 26-10-10 RTS CHECK COMPLETED.  F7536
